Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Difficulty in standing or sitting for long hourse. MRI showed disc prolapse, nerve damage. Advised inserting transmitter in the back. Will it help?

hello i fell at work from a tall chair and i had a MRI done which shows that i have a prolapse disc L4/L5 and severe nerve damage from the root. my doctor here was telling me of having a transmitter insert in my back. Do you think this would help as i can t sit or stand long. I am experiencing numbness in my legs and buring in both of my legs and back, sometimes even in my vagina
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Spine Surgeon 's  Response
The transmitter insert will reduce your pain however it may not be a permanent solution to your problem. Do you have any decreased sensation in legs or any weakness? If you have neurological deficit and you exhausted all conservative treatment options then its better to consider surgical option to solve the problem permanently.
Hope this answer satisfies your query.
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor